MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC Ion; System Cart

INTUITIVE SURGICAL, INC Ion; System Cart
Model Number 380748-61
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an ion lung biopsy procedure, and developed a pneumothorax.The target nodule was located in the right upper lobe.Further details were not provided.There was no device malfunction reported.Intuitive surgical, inc.(isi) made multiple follow-up attempts to obtain additional information; however, no further details have been received as of the date of this report.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this adverse event.There is no indication that the customer reported complication of pneumothorax was related to a product issue.There was no allegation that a malfunction of an ion system, instrument, or accessory occurred during the procedure.

Brand Name
Ion
Common Device Name
System Cart
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50841006
Report Number2955842-2026-39460
Device Sequence Number10060523
Product Code EOQ
UDI-Device Identifier00886874116234
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380748-61
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Ion Endoluminal System
Outcome Attributed to Adverse Event Other;
Patient SexUnknown